# SDR CALA2024032700873

- Difficulty date: February 5, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 114A880023
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CONFIRMED AT LEFT EXTERNAL FLIGHT DECK #3 WINDOW FRAME FWD FASTENER HOLE #2, CRACK LENGTH FWD DIRECTION 0.156 INCHES AND AFT 0.156 INCHES OF FASTENER HOLE. REF. AAR N/R:9876305 ACCOMPLISHED REPAIR AND MODIFICATION AT L/H SIDE NO.3 WINDOW FRAME AS PER ESR NO. 2018157-2-7641 REV IR. WORK ACCOMPLISHED BY V901510.
